I had my weekly Sunday call with difficult child and he told their trainer threw a fit after weighing difficult child. He has lost ten pounds in last four or five weeks. Zoloft gave him nausea for a week but while that has been better he seems to have lost his appetite. And first part of these four weeks he was on vacation and the last two weeks have not been that hard training either so he certainly shouldn't had been loosing weight but gaining a bit. Also body fat per cent is now far under the target range. Otherwise side effects have not been too bad. Excessive sweating (that could be a real problem during the season though) and things like that. And of course we can't know if part of difficult child being a pissy brat is because of Zoloft and not because of the circumstances. Though he didn't seem too irritable after starting Zoloft before he got some bad news. However there has been some positive effects too. Sleep (again) being a major one and even difficult child admits that. difficult child's self evaluated anxiety index is also down, but who knows how much is a medication and how much is other things. His insufferableness index evaluated by others is sky high, but it is likely because of attitude and not because of anxiety this time. And some anxiety is likely circumstantial, after all, he doesn't know when and where he will be moving, but knows he will and soon (and likely with short notice.) That is taxing to anyone. He has an appointment with team MD tomorrow and he will likely consult difficult child's psychiatrist to decide what to do with medications. However difficult child considers weight loss to be intolerable side effect so I don't think continuing with Zoloft and seeing if it gets better is an option. I kind of disagree but I do understand also difficult child's point of view. That weight loss has been huge and so quick he is loosing a lot of muscle (not that he has much anything else to loose, his body fat percent was under 10 even before the weight loss now it closer to numbers suitable to ski jumpers than someone in difficult child's sport) and rebuilding it will take a lot of time and work and set him back a lot. He is in age there he really should be building foundations of his physique for rest of his career. A person can (without doping) gain only about five pounds of dry muscle a year. And that is with concentrating solely to building muscle which is not something difficult child could ever do in his training. So loosing muscles is unacceptable for him. Other options are of course quitting SSRIs totally or switching to something else. Luckily difficult child is not totally against switching. We will see. Of course he could try simply forcing himself to eat, but he claims he has been doing that already and still keeps loosing weight. And anyway, if there will be a switch, it better be sooner than later. Any new medication, if not absolutely, 100 % essential will not be something difficult child is willing to test after early August. His biggest stipulation for agreeing to test SSRIs is, that when September comes, he is either stable on SSRI or not on SSRI. That kind of time limit hoovers, but I do understand difficult child's point of view also in that. And his life, his choices.